# SDR 2008UALA03158

- Difficulty date: June 2, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 52,589 hours, 9,992 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613304
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HYD PRESS PRI C1 LOW CENTER SYSTEM HYDRAULIC PRIMARY PUMP NR 1 PRESSURE OR PUMP SWITCHED OFF.  ADVISORY MSG-2912015 LATCHED ER MODE MSG-2912015 LATCHED ERR MODE -.  REPLACED C1 PUMP.  REPLACED & CONNECTED DM29304A & PINS, CHECKS GOOD.
